# SDR DALA2023050503496

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A320*
- Aircraft serial: 11277
- Aircraft time: 47 hours, 15 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 5029 REPEAT INCIDENT-BRAKES NORM BRK FAULT AFTER LDG GEAR EXTENSION FOR LANDING. ECAM QRH REFERENCED AFTER GO AROUND. EMERGENCY DECLARED FOR ABNORMAL BRAKE CONDITION UNEVENTFUL LANDING AND RETURN TO GATE. CORRECTIVE ACTION: REMOVED AND REPLACED NORM BRK SERVO-VALVE. (15GG) PERFORMED BITE TEST. NO FAULTS. BLED BRAKES. OPS CHECK GOOD. NO LEAKS. OK FOR SVC
